JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STABLE RANKS OF MULTIPLIER ALGEBRAS OF C*-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STABLE RANKS OF MULTIPLIER ALGEBRAS OF C*-ALGEBRAS
Sudo, Takahiro;
  PDF(new window)
 Abstract
We estimate the stable rank, connected stable rank and general stable rank of the multiplier algebras of -algebras under some conditions and prove that the ranks of them are infinite. Moreover, we show that for any -unital subhomogeneous -algebra, its stable rank is equal to that of its multiplier algebra.
 Keywords
stable rank;multiplier;group */-algebras;subhomogeneous */-algebras;
 Language
English
 Cited by
 References
1.
J. Funct. Anal., 1973. vol.13. pp.277-301 crossref(new window)

2.
I. Pacific J. Math., 1978. vol.77. pp.7-22 crossref(new window)

3.
Second Edition, 1998.

4.
J. Funct. Anal., 1991. vol.99. pp.131-149 crossref(new window)

5.
Academic Press, 1994.

6.
C. R. Acad. Sci., 1961. vol.252. pp.2805-2806

7.
North-Holland, 1962.

8.
J. London Math. Soc., 1995. vol.52. pp.605-624 crossref(new window)

9.
J. Funct. Anal., 1980. vol.36. pp.88-104 crossref(new window)

10.
Indiana Univ. Math. J., 1976. vol.25. pp.303-314 crossref(new window)

11.
Fields Institute Monographs 8, 1997.

12.
Academic Press, 1990.

13.
Academic Press, 1970.

14.
J. Operator Theory, 1986. vol.16. pp.387-396

15.
J. Operator Theory, 1987. vol.17. pp.365-373

16.
Cambridge University Press, 1975.

17.
Academic Press, 1979.

18.
Proc. London Math. Soc., 1983. vol.46. pp.301-333 crossref(new window)

19.
J. Operator Theory, 1987. vol.17. pp.237-254

20.
Canad. J. Math., 1987. vol.39. pp.365-427 crossref(new window)

21.
Proc. Amer. Math. Soc., 1997. vol.125. pp.3647-3654 crossref(new window)

22.
Math. Scand., 1999. vol.84. pp.231-242

23.
J. Math. Soc. Japan, 2000. vol.52. pp.583-590 crossref(new window)

24.
J. Operator Theory, 2001. vol.46. pp.25-38

25.
Preprint, 0000.

26.
Sci. Math. Japon., 2001. vol.54. pp.449-454

27.
Preprint, 0000.

28.
To appear, 0000.

29.
Internat. J. Math., 1995. vol.6. pp.439-446 crossref(new window)

30.
J. Operator Theory, 1997. vol.38. pp.67-86

31.
Oxford Univ. Press, 1993.

32.
Rocky Mountain J. Math., 2000. vol.30. pp.761-775 crossref(new window)

33.
Canad. J. Math., 1989. vol.XLI. pp.721-742